bad Tetnus shot reaction

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

paintedsongs
Regular Member


Date Joined Jul 2005
Total Posts : 207
   Posted 1/1/2009 9:30 PM (GMT -7)   
I had a tetnus shot on monday as part of a routine physical. Tuesday when I woke up it hurt but nothing I did not expect. Yesterday and today the area has become increasingly red, larger, as well as hot. I am going to call the MD tommorrow. I figure I should check with you folks, to see if anyone else have a simialr experience or maybe this is just a fluke.  I imagine I probably need some antibiotics. Ever feel like you can't do anything without a problem? I swear now a routine shot is a problem.. my husband call me his porcelain tea cup, I am begining to feel like it now! thanks as always!
29 Year old Female. Dx with Crohns 2005. Currently take Imuran 50 mg. Had 3 remicade infusions which put me in remission.
Dx with Pyoderma Gangrenosum Nov '07. Used Prednisone and 3 more infusions to close up the PG.


Sniper
Veteran Member


Date Joined Feb 2004
Total Posts : 6518
   Posted 1/1/2009 10:06 PM (GMT -7)   
I dont understand getting a tetnus shot on a regulor bases. They dont usually give them unless you have a bad cut or a puncture. The practice has been cut back when it comes to giving them . Hope all is ok..
If we would read the secret history of our enemies,we would find in each mans life sorrow and suffering enough to disarm all hostility.


Julie1014
Veteran Member


Date Joined Oct 2005
Total Posts : 1245
   Posted 1/2/2009 3:18 AM (GMT -7)   
People can get nasty local reactions with Tetanus. It can be one of the most painful injections you receive. It's a good idea to call your doctor. However, the protocol is usually icing the sore area, and taking Tylenol for the pain. Good luck!:-)
Diagnosed with Crohn's March 2006, Fibromyalgia November 2008
Asacol 3 times a day, Remicade 10mg/kg every 4 weeks, Prednisone 12 mg, Miralax,  Prevacid 30mg, Vit B12, Vitamin D, Slow-FE (Iron), Hydrocortisone enemas
Imuran stopped 9/8/08 (possible Pancreatitis)
Paxil 40mg daily (for Panic disorder)
Xanax .5mg as needed (for anxiety attacks)
 
 
 
 
 


Wolfie40
Veteran Member


Date Joined Dec 2008
Total Posts : 947
   Posted 1/2/2009 4:26 AM (GMT -7)   
I thought you were supposed to get one every 10 years.
My last one gave me problems just like you have. It went away slowly for about a week.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 4:49 AM (GMT -7)
There are a total of 2,735,237 posts in 301,285 threads.
View Active Threads


Who's Online
This forum has 151390 registered members. Please welcome our newest member, Clauddfin.
213 Guest(s), 7 Registered Member(s) are currently online.  Details
solia de gloria, reminder, Stanislav, Scarecrow, Traveler, gilly2, ljimd


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer